# SDR CALA2023050501368

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: NA
- Condition: Cracked
- Location: Sta 328 And 344
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN INTERCOSTAL BETWEEN STA 328 AND 344 LBL 46 WL 2108.1 IS CRACKED REF AAR N/R 9672206 REMOVED AND REPLACED THE INTERCOSTAL AT FS328 AND FS344 LBL 46 WL208.1 AT FWD CABIN FLOOR AREA IN REF WITH B737 SRM 51-40-02-0G-0 AND DWG 141A5410  WORK ACCOMPLISHED BY V922796
